Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore clitoris with discharge, taken Amoxicillin for vaginal discharge. Is it yeast infection?

First I was having discharge coming from my vagina but I didn t to take Amoxixillin, which is a pill that helps with infection, and it actually helped. But now I m experincing a sore clitoris that had discharge around it. This has never happen to me before but from what I was reading online I could have a yeast infection . I m just not to sure, though. HELP!
Asked On : Thu, 24 May 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
according to your symptoms you are having lower genital tract infection which can be caused by many organisms.
now you have to visit gynecologist,
undergo local examination,
get swab taken from vaginal discharge,
depending on the result take treatment.
remember both partners to be treated simultaneously to avoid recurrence of infection.
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor